# SDR IPXA2024052960326

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 33,062 hours, 12,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56518
- Condition: Cracked
- Location: Bs 1578
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - ANGLE BULK CARGO COMPARTMENT RIGHT AREA STA 1578 RBL 60. I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV 142 RESTORED MAIN DECK CARGO HANDLING. JOB COMPLETED AND CONDITION CHECK NORMAL.
